Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On extended Stieltjes series


Author: Hubert Stanley Wall
Journal: Trans. Amer. Math. Soc. 31 (1929), 771-781
MSC: Primary 30B10; Secondary 30B70
MathSciNet review: 1501510
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30B10, 30B70

Retrieve articles in all journals with MSC: 30B10, 30B70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1929-1501510-8
PII: S 0002-9947(1929)1501510-8
Article copyright: © Copyright 1929 American Mathematical Society